# SDR AALA200800160

- Difficulty date: January 24, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 36,350 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 33G INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 33G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
